# SDR R61A201302170167

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 15,156 hours, 12,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004215
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DISCOVERED FIRST OFFICERS FLASHLIGHT HOLDER BROKEN.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS FLASHLIGHT ASSEMBLY PER EMB AMM 33-51-01.  OPS CHECKED GOOD.
